# SDR SIMA201131203

- Difficulty date: November 6, 2011
- Submitted: November 8, 2011
- Operation: Air carrier
- Aircraft: N512AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10110
- Aircraft time: 21,234 hours, 21,234 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Fire Bottle
- Part number: 4739201
- Part serial: 0658N
- Condition: Low Pressure
- Location: Cargo Bay
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3820 THE CREW RECEIVED A MESSAGE THAT THE CARGO FIRE EXTINGUISHER BOTTLE WAS LOW.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE CARGO FIRE EXTINGUISHER BOTTLE IAW CRJ 700 AMM 26-25-01-000-801-A01 PERFORMED OPERATIONAL CHECK IAW CRJ 700 AMM TASK 26-25-01-710-801.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
